# SDR REXA2014032600331

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 14,104 hours, 14,133 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILS G SWITCH TEST.  DEFERRED ELT IAW MEL 25-62-01 CAT A PER MOC GF AUTH 003545, MM02 UPDATED & PLACARD INSTALLED.  REMOVED ELT IAW DDG 25-62-01.
